# SDR AALA20130809004

- Difficulty date: July 16, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 70,616 hours, 24,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK CORRODED FROM STATIONS 1680 TO 1700.  REPLACED THE ENTIRE AFT DECK FLOOR IAW AARD 51-00-05-1.
